# SDR ASOA201100595

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 19,874 hours, 14,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF FLOOR SUPPORT CROSSMEMBER TAB CORRODED AT FS 310.00 & LBL 9.   REMOVED CORROSION IAW SRM 51-21-06 TREATED EFFECTED AREA IAW SRM 51-21-11 AND PRIMED IAW SRM 51-25-06.
